Alert archive / Wisconsin / Gale Warnings in 2008
Gale Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Dec 30, 2008, 4:25 AM CST. It took effect at Dec 30, 2008, 8:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2008, 4:25 AM CST (10:25 UTC)
- In effect from
- Dec 30, 2008, 8:00 PM CST
- Expired
- Dec 31, 2008, 4:05 AM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
586 WHUS73 KMKX 301025 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CST TUE DEC 30 2008 ...GALE FORCE WINDS DEVELOP THIS EVENING... .LOW PRESSURE WILL DEEPEN AS IT CROSSES NORTHERN ILLINOIS TODAY AND REACHES OHIO TONIGHT. WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN THE LOW TO THE EAST AND STRONG HIGH PRESSURE TO THE WEST WILL REACH GALE FORCE THIS EVENING...AND MAINTAIN THIS STRENGTH UNTIL EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL PRODUCE LARGE WAVES...AND WITH FALLING TEMPERATURES AS THE ARCTIC HIGH BUILDS INTO THE REGION...WILL CREATE CONDITIONS FAVORABLE FOR HEAVY FREEZING SPRAY. LMZ643>646-301830- /O.NEW.KMKX.GL.W.0018.081231T0200Z-081231T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 425 AM CST TUE DEC 30 2008 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST WEDNESDAY. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A DEEPENING LOW TO PRODUCE SUSTAINED WINDS OF 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO 35 KNOTS THIS EVENING AND OVERNIGHT. THE GUSTY WINDS WILL PRODUCE 4 TO 7 FOOT WAVES...THAT IN COMBINATION WITH TEMPERATURES FALLING INTO THE TEENS BY MORNING AND THE STRONG WINDS...WILL CREATE CONDITIONS FAVORABLE FOR HEAVY FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM
4 follow-up statements
334 WHUS73 KMKX 301631 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1031 AM CST TUE DEC 30 2008 ...GALE FORCE WINDS DEVELOP THIS EVENING AND HEAVY FREEZING SPRAY POSSIBLE LATE TONIGHT INTO WEDNESDAY... .LOW PRESSURE WILL DEEPEN AS IT CROSSES NORTHERN ILLINOIS THIS AFTERNOON AND REACHES OHIO TONIGHT. WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN THE LOW TO THE EAST AND STRONG HIGH PRESSURE TO THE WEST WILL REACH GALE FORCE THIS EVENING...AND MAINTAIN THIS STRENGTH UNTIL EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL PRODUCE LARGE WAVES...AND WITH FALLING TEMPERATURES AS THE ARCTIC HIGH BUILDS INTO THE REGION...WILL CREATE CONDITIONS FAVORABLE FOR HEAVY FREEZING SPRAY LATE TONIGHT INTO WEDNESDAY. LMZ643>646-302200- /O.CON.KMKX.GL.W.0018.081231T0200Z-081231T1200Z/ /O.NEW.KMKX.UP.A.0006.081231T0600Z-081231T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1031 AM CST TUE DEC 30 2008 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST WEDNESDAY... ...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAVY FREEZING SPRAY WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST WEDNESDAY. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A DEEPENING LOW TO PRODUCE SUSTAINED WINDS OF 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO 35 KNOTS THIS EVENING AND OVERNIGHT. THE GUSTY WINDS WILL PRODUCE 6 TO 10 FOOT WAVES...THAT IN COMBINATION WITH TEMPERATURES FALLING INTO THE TEENS BY MORNING AND THE STRONG WINDS...WILL CREATE CONDITIONS FAVORABLE FOR HEAVY FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ CRAVEN
596 WHUS73 KMKX 302059 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CST TUE DEC 30 2008 ...GALE FORCE WINDS AND HEAVY FREEZING SPRAY DEVELOPS THIS EVENING... .LOW PRESSURE WILL DEEPEN AS MOVES ACROSS NORTHERN INDIANA INTO OHIO TONIGHT. WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN THE LOW TO THE EAST AND STRONG HIGH PRESSURE TO THE WEST WILL REACH GALE FORCE THIS EVENING...AND MAINTAIN THIS STRENGTH UNTIL EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL PRODUCE LARGE WAVES...AND WITH FALLING TEMPERATURES AS THE ARCTIC HIGH BUILDS INTO THE REGION...WILL CREATE HEAVY FREEZING SPRAY TONIGHT INTO WEDNESDAY. LMZ643>646-310530- /O.CON.KMKX.GL.W.0018.081231T0200Z-081231T1200Z/ /O.UPG.KMKX.UP.A.0006.081231T0600Z-081231T1800Z/ /O.NEW.KMKX.UP.W.0005.081231T0200Z-081231T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CST TUE DEC 30 2008 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 8 PM THIS EVENING TO 12 PM CST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 12 PM CST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST WEDNESDAY. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A DEEPENING LOW TO PRODUCE SUSTAINED WINDS OF 25 TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS OF 35 TO 40 KNOTS. THE GUSTY WINDS WILL PRODUCE 6 TO 10 FOOT WAVES. IN COMBINATION WITH TEMPERATURES FALLING INTO THE TEENS BY MORNING AND THE STRONG WINDS...HEAVY FREEZING SPRAY IS EXPECTED LATER TONIGHT INTO THE MIDDAY HOURS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CRAVEN
656 WHUS73 KMKX 310229 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 829 PM CST TUE DEC 30 2008 ...GALE FORCE WINDS AND HEAVY FREEZING SPRAY... .DEEPENING LOW PRESSURE WILL MOVE INTO THE EASTERN GREAT LAKES OVERNIGHT WHILE HIGH PRESSURE PUSHES IN FROM THE WEST. WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN THE HIGH AND LOW PRESSURE WILL REACH GALE FORCE THROUGH EARLY WEDNESDAY MORNING...THEN DIMINISH AS THE HIGH PRESSURE DOMINATES. THE STRONG WINDS COMBINED WITH PLUMMETING TEMPERATURES WILL PRODUCE LARGE WAVES...RESULTING IN HEAVY FREEZING SPRAY TONIGHT INTO WEDNESDAY. LMZ643>646-311030- /O.CON.KMKX.GL.W.0018.000000T0000Z-081231T1200Z/ /O.CON.KMKX.UP.W.0005.000000T0000Z-081231T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 829 PM CST TUE DEC 30 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. STRONG NORTHWEST WINDS IN THE WAKE OF A DEEPENING LOW PRESSURE WILL PRODUCE SUSTAINED WINDS OF 25 TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS OF 35 TO 40 KNOTS. THE GUSTY WINDS WILL PRODUCE 6 TO 10 FOOT WAVES. THE COMBINATION OF TEMPERATURES FALLING INTO THE TEENS BY MORNING AND THE STRONG WINDS...HEAVY FREEZING SPRAY IS EXPECTED LATER TONIGHT INTO THE MIDDAY HOURS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DAVIS
470 WHUS73 KMKX 311005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CST WED DEC 31 2008 ...WINDS WILL SLOWLY EASE BUT LARGE WAVES AND COLD TEMPERATURES WILL PRODUCE HEAVY FREEZING SPRAY... .GUSTY NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH THE DAY AS THE TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE WEST AND LOW PRESSURE TO THE EAST RELAXES AS THE HIGH PUSHES INTO THE WESTERN GREAT LAKES. HOWEVER THE LARGE WAVES PRODUCED BY THE STRONG WINDS WILL BE SLOWER TO SUBSIDE...AND COMBINED WITH THE COLD TEMPERATURES SPREADING OVER THE LAKE AND GUSTY NORTHWEST WINDS...WILL KEEP THE THREAT OF HEAVY FREEZING SPRAY THROUGH THE MORNING HOURS. LMZ643>646-311815- /O.CAN.KMKX.GL.W.0018.000000T0000Z-081231T1200Z/ /O.NEW.KMKX.SC.Y.0109.081231T1005Z-081231T2200Z/ /O.CON.KMKX.UP.W.0005.000000T0000Z-081231T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CST WED DEC 31 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. BRISK NORTHWEST WINDS OF 15 TO 25 KNOTS...WITH SOME GUSTS TO 30 KNOTS EARLY THIS MORNING WILL SLOWLY DIMINISH THROUGH THE DAY. THOUGH THE WINDS HAVE EASED...5 TO 7 FOOT WAVES WILL BE SLOWER TO SUBSIDE. THE COMBINATION OF TEMPERATURES IN THE TEENS...LARGE WAVES AND THE GUSTY WINDS...WILL KEEP THE POTENTIAL FOR HEAVY FREEZING SPRAY THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 30, 4:08 AM CST, 17 minutes earlier.
Area forecast discussion, Dec 30, 4:08 AM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CST TUE DEC 30 2008 .SHORT TERM... TODAY AND TONIGHT- LOW CLOUDS AHEAD OF A SFC LOW DEVELOPING OVER THE DAKOTAS HAVE SPREAD OVERHEAD. RADAR RETURNS INDICATE VIRGA...AS CEILINGS ARE 6000 TO 12000 FT. NOW SNOW HITTING THE GROUND YET. KEPT SMALL CHANCE OF LIGHT SNOW FOR THE MORNING HOURS IN CASE SOME AREAS SATURATE DOWN TO THE SURFACE BEFORE OTHERS. ISENTROPIC LIFT WITHIN WAA REGION AHEAD OF THE LOW IS STRONGEST FROM 12-18Z OVER SOUTHERN WI...BUT LOW AND MID LEVELS ARE SO DRY...THAT THE COLUMN WILL NOT HAVE A CHANCE TO SATURATE BY THE TIME THE BEST ISENTROPIC LIFT HAS PASSED. THE NOSE OF 850MB LLJ...BAROCLINIC ZONE OVER NORTHERN IL 18Z TUE...AFTER THE LOWER LEVELS HAVE HAD TIME TO SATURATE. AN AREA OF STRONG Q-VECTOR CONVERGENCE CROSSES CENTRAL WI FROM 18Z TUE TO 00Z WED...COINCIDENT WITH BEST OMEGA AND FRONTOGENESIS. THE BEST OMEGA WITHIN THE DENDRITIC GROWTH ZONE SHOULD STAY TO OUR NORTH...WITH A GRADIENT ALONG OUR FAR NORTHERN COUNTIES. HOWEVER...MIXING RATIOS WITHIN THIS ZONE IN OUR NORTHERN TIER OF COUNTIES IS RATHER LOW (ABOUT 1-2 G/KG AT 18Z). QPF IS NOT THE GREATEST...RANGING FROM 0.10 TO 0.16 BETWEEN THE MODELS. EVEN USING A GENEROUS 20:1 RATIO FROM THE QPF OR THE GARCIA TECHNIQUE...SNOW TOTALS LOOK TO BE 2-3 INCHES ACROSS FAR NORTHERN TIER FROM MARQUETTE TO SHEBOYGAN COUNTIES. THEREFORE...WILL NOT GO WITH ADVISORY. THE WINDS WILL PICK UP OUT OF THE ENE THIS AFTERNOON...THEN BACK NW/W OVERNIGHT. MOST OF THE SNOW SHOULD END BY 00Z...SO THE BLOWING SNOW WILL START UP AFTER MUCH OF THE SNOW HAS ALREADY FALLEN. THE SNOW WILL BE POWDERY...SO BLOWING SNOW IS LIKELY. HOWEVER...SINCE THERE WILL NOT BE MUCH SNOW FALLING AT THE TIME...AN ADVISORY SHOULD NOT BE NEEDED. THE LAKE EFFECT POTENTIAL LOOKS A LITTLE LESS LIKELY NOW. THE WINDS SHOULD ONLY BE OUT OF THE ENE FOR A VERY SHORT PERIOD OF TIME BEFORE THEY BACK AROUND TO THE NW. A SHORT DURATION MULTIPLE PARALELL BAND EVENT IS POSSIBLE...SO KEPT SNOW LINGERING OVER THE EAST THROUGH 03Z. WEDNESDAY NIGHT SHOULD BE CLEAR AND COLD WITH HIGH PRESSURE OVERHEAD. .LONG TERM... THURSDAY- THERE IS ANOTHER CLIPPER SYSTEM COMING THROUGH ON THURSDAY...COMPLETE WITH THE FAMILIAR SUBTLE WAA AHEAD OF THE LOW AND STRONG NW WINDS WITH COLD TEMPERATURES BEHIND. POPS HAVE BEEN SLOWLY INCREASING AS THE SYSTEM STAYS RATHER CONSISTENT FROM RUN TO RUN AND MODEL TO MODEL. SATURDAY- THERE IS A LITTLE DISCREPENCY IN TIMING OF THE NEXT SYSTEM FOR SATURDAY. THE GFS TAKES IT A LITTLE FASTER THAN THE ECMWF. DID NOT INCREASE POPS WITH GRB DUE TO THIS UNCERTAINTY. && .AVIATION...VIRGA RETURNS ON RADAR WITH CIGS BETWEEN 6K FT AND 12K FT OVER FORECAST AREA SHOWING DEPTH OF DRY LOW LEVELS THAT NEED TO SATURATE BEFORE ANY SNOW REACHES THE GROUND. WILL KEEP CURRENT TRENDS IN TAFS AND HOLD OFF ON SNOW UNTIL THIS AFTERNOON...WITH A PERIOD OF IFR CONDITIONS. BLOWING SNOW WILL BE A PROBLEM THIS EVENING AS WINDS INCREASE WHILE SNOW TAPERS OFF. WILL BRING KMSN UP TO VFR CONDITIONS AROUND 06-07Z...WITH KMKE AND KENW A COUPLE OF HOURS LATER. && .MARINE...STRONG SURFACE PRESSURE RISE/FALL COUPLET PASSING OVER SRN LAKE MICHIGAN. TIGHT PRESSURE RISE GRADIENT MOVES INTO THE NEAR SHORE WATERS BETWEEN 00Z AND 03Z WED...WITH THE PRESSURE RISE MAX MOVING ACROSS BETWEEN 06Z AND 12Z. WILL ISSUE A GALE WARNING FROM 02Z TO 12Z WED...WITH BUFKIT SOUNDINGS SHOWING MIXING OVER THE WATER UP TO 35 TO 40 KT WINDS AT 1000-1200 FT. GRADIENT RELAXES ENOUGH AFTER 12Z FOR WINDS TO EASE TO SMALL CRAFT ADVISORY LEVELS...AND REMAIN THERE THROUGH THE EARLY AFTERNOON HOURS. WINDS APPROACH GALE CRITERIA AGAIN THURSDAY AFTERNOON INTO FRIDAY AS NEXT LOW PASSES TO THE NORTH...SIMILAR TO MONDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...13/MRC AVIATION/MARINE...09/REM
Hazardous weather outlook, Dec 29, 5:30 PM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 530 PM CST MON DEC 29 2008 WIZ046-047-051-052-056>060-062>072-301100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 530 PM CST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME LIGHT SNOW IS EXPECTED TUESDAY...WITH 2 TO 3 INCHES NORTH OF A LINE STRETCHING FROM THE WISCONSIN DELLS TO PORT WASHINGTON. SNOW ACCUMULATIONS WILL DIMINISH TO AROUND AN INCH ALONG THE WISCONSIN/ILLINOIS BORDER. SOME BLOWING SNOW MAY CAUSE PROBLEMS. AN INCH OR TWO OF SNOW IS POSSIBLE AGAIN THURSDAY INTO FRIDAY... WITH THE HIGHER ACCUMULATIONS NORTHWEST OF MADISON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-301100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 530 PM CST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT UNTIL MIDNIGHT. A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING EXPIRES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES MAY BE NEEDED TUESDAY INTO WEDNESDAY AFTERNOON AND AGAIN THURSDAY THROUGH FRIDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:53 PM CST | Small Craft Advisory | MKX | 5 hr | |
| Dec 30, 10:31 AM CST | Heavy Freezing Spray Watch | MKX | 4 hr | |
| Dec 30, 2:59 PM CST | Heavy Freezing Spray Warning | MKX | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.